# SDR SWAA2022031201622

- Difficulty date: July 11, 2019
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N7811F
- Make and model: Boeing 737-76N
- Aircraft serial: 28654
- Aircraft time: 48,447 hours, 28,800 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FLOOR SUPPORT BS 328-344 LBL 45 WL 208 / REMOVED FLOOR SUPPORT AT BS 328-344 LBL 45 WL 208; LOCATED AND DRILL NEW FLOOR SUPPORT CUSTOMER PO #731748 IAW SRM 51-40-05-0G-0. INSTALLED FLOOR SUPPORT IAW SRM 51-40-02-0G-0 & DWG 141A54000. 87693U 22JUL19
